# SDR SWAA2019100837666

- Difficulty date: October 1, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2156
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR, 15" INBOARD OF DEFLECTION CONTROL RIB LATERAL WEB CRACKED AT INBOARD FASTENER HOLE COMMON TO FIXED TRAILING EDGE.     R&R ANGLE IAW SRM & DWG.
